Welcome, Guest. Please login or register.
February 25, 2024, 10:18:49 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55121
  • Total Topics: 4850
  • Online Today: 148
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 70
Total: 70

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Vertigo on Harvoni?  (Read 5489 times)

0 Members and 1 Guest are viewing this topic.

Offline tillyboo

  • Member
  • Posts: 9
Vertigo on Harvoni?
« on: February 28, 2017, 10:54:25 am »
Anyone have new onset vertigo on Harvoni?  I am at week 2.5, drinking lots of water and no other side effects.  I don't see vertigo listed as a side effect. Anyone else?

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Vertigo on Harvoni?
« Reply #1 on: February 28, 2017, 01:12:20 pm »
Not while on Harvoni, but I had vertigo a couple of times before treatment, so I have some idea of what you're going through.

I did a search using
harvoni vertigo
and found a web site that claimed to have gone through FDA side effects reports and to have found 189 out of 6,956 people on Harvoni who reported vertigo to the FDA. That's 2.7% of those who reported any Harvoni side effect to the FDA during the time period examined by the web site. The number of people who report any side effect to the FDA is much, much smaller than the total number of people who have treated with Harvoni, so getting vertigo for the first time while on Harvoni is rare but does happen. I hope yours is short-lived.

Gnatty
« Last Edit: February 28, 2017, 02:43:52 pm by gnatcatcher »
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline tillyboo

  • Member
  • Posts: 9
Re: Vertigo on Harvoni?
« Reply #2 on: February 28, 2017, 02:20:53 pm »
Not while on Harvoni, but I had vertigo a couple of times before treatment, so I have some idea of what you're going through.

I did a search using
harvoni vertigo
and found a web site that claimed to have gone through FDA side effects reports and to have found 189 out of 6,956 people on Harvoni who reported vertigo to the FDA. That's 2.7% of those who reported any Harvoni side effect to the FDA during the time period examined by the web site. The number of people who report any side effect to the FDA is much, much smaller, so getting vertigo for the first time while on Harvoni is rare but does happen. I hope yours is short-lived.

Gnatty
   Thank you Gnatty!  I left a message with my hepatologist also.  The vertigo is very slight.

Offline Mugwump

  • Member
  • Posts: 778
  • My number of posts means nothing, piscor ergo sum!
Re: Vertigo on Harvoni?
« Reply #3 on: March 22, 2017, 05:44:13 pm »
Stands to reason anything that can effect blood circulation can cause inner ear distortions. Many experienced increased tinnitus and changes in blood pressure during treatment. This only makes sense because the changes to a better functioning liver can also lead to better blood flow.

I noticed better lower limb circulation almost immediately during treatment but at the same time a slight increase in tinnitus and occasional mild vertigo.

I guess being F4 and looking like the ghost before treatment it was a bit of shock to suddenly have blood in places that it had not been in years. My skin pinked up an I felt like superman for a while. But the reality of years of having a liver that was compromised has set in and I have become much more pragmatic about my health. The great news is that my heart is still ticking IMO because prior to treatment I strongly doubted I would see out 2015!

Cheers
Eric
Caution shameless self promotion below :-)
https://www.hepmag.com/article/eric-reesor-27742-782589663
DING DONG MY DRAGON (HCV) IS FINALLY DEAD!

Offline Mixer

  • Member
  • Posts: 19
Re: Vertigo on Harvoni?
« Reply #4 on: March 31, 2017, 09:16:01 am »
 
I made it 8 weeks with almost no side effects but on week 9 I got Vertigo and it has lasted 2 weeks already and I have 2 weeks of treatment left.

Even though I have had Vertigo in the past....it pops up every 2-3 or sometimes 4 years in between it has never lasted this long. I am starting to think it may be a side effect.

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.